# SDR IXXA0400019O

- Difficulty date: March 29, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 90,814 hours, 29,571 cycles
- Engine: Ge CFM562C1
- Engine time: 37,888 hours, 11,858 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Part time: 90,814 hours, 29,571 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT 34.0 FL AT 88 PERCENT N1, RPM FLUXED APPROX. 8 PERCENT ROM 80 TO 88 PERCENT ON NR 1 ENGINE, ENGINE FLAMED OUT. DESCENDED TO FL250 ATTEMPTED RESTART WITH PMC ON ENG WOULD NOT RESTART, SECOND ATTEMPT WITH PMC OFF ENGINE RELIGHTED, CONTINUED REMAINDER OF FLIGHT WITH PMC OFF. CREW LANDED IN KNGU WITHOUT INCIDENT. MAINTENANCE DEFERRED THIS ITEM PER MEL 73-01.CAT-C WITH NO FLY DATE 04/09/04. AIRCRAFT WAS RETURNED TO SERVICE.
